# SDR SWAA2015042138747

- Difficulty date: April 17, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 60,994 hours, 48,424 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 4105DA
- Part serial: 3122
- Condition: Faulty
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, WHEN GEAR HANDLE POSITIONED TO OFF, SUSPECT MAIN GEAR FREE FALL.  HIGH FUEL BURN FOR CONFIGURATION.  R & R LG SELECTOR VLV IAW MM.
